MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON EXPRESS II INFLATABLE BONE TAMP; ARTHROSCOPE

MEDTRONIC MEXICO KYPHON EXPRESS II INFLATABLE BONE TAMP; ARTHROSCOPE
Model Number KEX152EB
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A: select patient information cannot be included in regulatory report due to regional privacy regulations.G2: the country of the event is japan.H3: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having 3rd lumbar vert ebra transcutaneous vertebroplasty for an indication of primary osteoporosis.Type of fracture: compression fracture, rupture fracture and intraspinal cleft.It was reported that the ibt was ruptured while inflating.There was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
KYPHON EXPRESS II INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21716662
Report Number9612164-2025-01561
Device Sequence Number18659925
Product Code HRX
UDI-Device Identifier00763000026912
UDI-Public00763000026912
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberKEX152EB
Device Catalogue NumberKEX152EB
Device Lot Number230025929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/28/2025
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown